# SDR AALA202105219014

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 58,334 hours, 24,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR DOES NOT LINE UP WITH CLIPS. REPACKED R1 DOOR SLIDE PER AMM 25-66-01.
